Vol. 23, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Topology of some Kähler manifolds

K. Srinivasacharyulu

Vol. 23 (1967), No. 1, 167–169
Abstract

Goldberg and Bishop have shown that a homogeneous Kähler manifold of positive holomorphic curvature is isometric to the complex projective space with the usual metric. The aim of this note is to prove that such a Kähler manifold is isomorphic to the complex projective space.

Mathematical Subject Classification
Primary: 57.60
Secondary: 53.00
Milestones
Received: 28 February 1966
Published: 1 October 1967
Authors
K. Srinivasacharyulu